Medical Questions > Pregnancy Forum > Early Pregnancy Signs and Symptoms Forum

Possible uti or intercourse irritation ?

Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...
Have you ever been paranoid about being pregnant? (and turns out you definitely were not)
Definitely (once)
Definitely (several-many times)
Never
0%  0%  [ 0 ]
0%  0%  [ 0 ]
0%  0%  [ 0 ]
Total Votes : 0
Here is some brief background:

My husband and I were just married about a month ago. Neither of us had sex before marriage. I started taking YAZ about 2 months before the wedding, but the week before the wedding I got an eye infection and was prescribed Garamycin to fight the infection. I called my Gynecologist office and they told me to use back up for 4 weeks from the day I finished the prescription. We used condoms (and I continued to take the pill) with no problems whatsoever. The 4 weeks rolled around, last wednesday the 8th and we ceased using condoms. A few days before this I was having discomfort in my vaginal tract. I wasn't sure if it was because of still not being use to regular sexual intercourse (my husband's penis also slopes downward, making it hard to get in at times, and I wondered if it had caused irritation). At any rate, on Thursday I took Extra Strength Acetaminophen (like tylenol, but not tylenol brand)and didn't think anything of it. (I rarely take anything for a headache, but my loving husband insisted). One of those days we had intercourse and right before he climaxed I moved my leg and during the movement, his penis came out of me. I'm not sure if this was on thursday, although I realize that "precum" is very potent in itself anyway.

On Saturday we went to a cookout and probably ate way too much. When we got home I was feeling so sick. I curled up in a ball on a chair and fell asleep instantly. My husband carried me to bed and I slept in a ball, I was in so much discomfort. I could not fall asleep. It donned on me that I had taken that acetaminophen and then I thought... oh no. could I be pregnant?!! I'm sure that I'm being paranoid, but being so newly married is an adjustment and having a child at this time would of course be an amazing thing, but we were not planning to enjoy that quite yet.

I felt sick at the stomach yesterday some (Sunday) and I've had to pee a lot lately, but -some- times it's a small amount. This morning I've peed several times in about an hour and a half and the past 2 times there was some very slight discharge that looked like blood but very very faint and light in color. some was in the toilet and some could be seen when I wiped.

I don't seem to have any other signs of pregnancy, though - breast soreness, more headaches, back pain, etc etc. but like I said being newly married and newly sexually active, it's frankly a scary thing!

My period isn't even due again for another 18 days or so...

I also looked up acetominophen on internet and it said that there was a "minor" drug interaction and no significant risk if you kept taking the birth conrol, which i did.

At any rate, I guess I just wanted to get the opinions of some other people on the situation.. possibly pregnancy? possible uti? possibly just irritation from intercourse? What do you think?

Thanks a lot!
Did you find this post helpful?
|

replied July 13th, 2009
Especially eHealthy
It is unlikely you are pregnant. The symptoms you are describing can be related to the birth control pills.

The irritation is due to sex. Are you aware that UTI is also sex related? Drink lots of water. If your symptoms continue, go see your doctor.
|
Did you find this post helpful?